Journal article

Valuations on manifolds and Rumin cohomology

  • Bernig, Andreas Département de Mathématiques, Université de Fribourg, Switzerland
  • Bröcker, Ludwig Mathematisches Institut, Universität Münster, Germany
    2007
Published in:
  • Journal of Differential Geometry. - 2007, vol. 75, no. 3, p. 433-457
English Smooth valuations on manifolds are studied by establishing a link with the Rumin-de Rham complex of the co-sphere bundle. Several operations on differential forms induce operations on smooth valuations: signature operator, Rumin-Laplace operator, Euler-Verdier involution and derivation operator. As an application, Alesker’s Hard Lefschetz Theorem for even translation invariant valuations... Show more…
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300422